# SDR FDEA201803220751

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 62,969 hours, 23,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOME/EMERGENCY LIGHT WILL NOT  ILLUMINATE DURING TEST. RELAMPED REF MM 33-51-09-3. OPS CHECK NORMAL. A/C OK FOR SERVICE.
